A 30-year-old member asked:
Will copegus (ribavirin) treatment increase liver enzyme levels?
1 doctor answer • 2 doctors weighed in
Family Medicine 59 years experience
Copegus/liver enzyme: Some people may get worsening of liver functions including elevation of enzymes, bilirubin, brown urine and yellow eyes and medication has to be stopped immediately.
Created for people with ongoing healthcare needs but benefits everyone.
5.8k viewsReviewed >2 years ago
Last updated Aug 17, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.